new member and side effects

Discussion in 'Lighter Life Forum' started by jash, 16 August 2008 Social URL.

  1. jash

    jash Member

    lighter life
    :)Hello everyone,

    I joined lighter life this week and have stuck to it to the letter for 5 days. For the past two days I have had terrible headaches which seem to start in the afternoon. Is this normal and does any one have any tips to beat this or is it just something you have to put up with?

  2. Avatar Matched Content

  3. icemoose

    icemoose The Diet Guy

    Don't diet anymore!
    Hi Jash

    They usually do stop and tend to be carb withdrawal symptoms, if they are still there in a few days then pop along to the old GP and get checked over.

    You can take paracetamol and hopefully that will help and also make sure you are getting your water intake so you flush out all the ketones as you drop into ketosis.

    Anyway well done on choosing such a great diet :)

  4. jash

    jash Member

    lighter life

    Thanks for the advice mike:)
Popular Forums
  1. is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page